Access count of this item: 86

Files in This Item:
File Description SizeFormat 
0643-07.pdf753.61 kBAdobe PDFView/Open
Title: 斉次 Dirichlet 問題の近似解法(常微分方程式の数値解法)
Authors: 鈴木, 千里  KAKEN_name
Author's alias: Suzuki, Chisato
Issue Date: Feb-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 643
Start page: 117
End page: 128
Appears in Collections:Numerical Solution of Ordinary Differential Equations

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.